On the forcing relation for surface homeomorphisms
Publications Mathématiques de l'IHÉS, Tome 85 (1997), pp. 5-61
Cet article a éte moissonné depuis la source Numdam
@article{PMIHES_1997__85__5_0,
author = {Los, J\'er\^ome},
title = {On the forcing relation for surface homeomorphisms},
journal = {Publications Math\'ematiques de l'IH\'ES},
pages = {5--61},
year = {1997},
publisher = {Institut des Hautes \'Etudes Scientifiques},
volume = {85},
mrnumber = {1471865},
zbl = {0902.58028},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PMIHES_1997__85__5_0/}
}
TY - JOUR AU - Los, Jérôme TI - On the forcing relation for surface homeomorphisms JO - Publications Mathématiques de l'IHÉS PY - 1997 SP - 5 EP - 61 VL - 85 PB - Institut des Hautes Études Scientifiques UR - http://geodesic.mathdoc.fr/item/PMIHES_1997__85__5_0/ LA - en ID - PMIHES_1997__85__5_0 ER -
Los, Jérôme. On the forcing relation for surface homeomorphisms. Publications Mathématiques de l'IHÉS, Tome 85 (1997), pp. 5-61. http://geodesic.mathdoc.fr/item/PMIHES_1997__85__5_0/